<  Back to the Polytechnique Montréal portal

The vehicle routing problem with cross-docking and resource constraints

Philippe Grangier, Michel Gendreau, Fabien Lehuede and Louis-Martin Rousseau

Article (2021)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/44288/
Journal Title: Journal of Heuristics (vol. 27, no. 1-2)
Publisher: Springer New York LLC
DOI: 10.1007/s10732-019-09423-y
Official URL: https://doi.org/10.1007/s10732-019-09423-y
Date Deposited: 18 Apr 2023 14:59
Last Modified: 08 Jun 2023 11:53
Cite in APA 7: Grangier, P., Gendreau, M., Lehuede, F., & Rousseau, L.-M. (2021). The vehicle routing problem with cross-docking and resource constraints. Journal of Heuristics, 27(1-2), 31-61. https://doi.org/10.1007/s10732-019-09423-y



Repository Staff Only

View Item View Item